# SDR DALA2022091306070

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 69,303 hours, 26,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2402593) DURING INSPECTION FOUND EXISTING REPAIR DOUBLER ON CROWN SKIN DURING VIASAT INSTALL. REPAIRED PER ERA 602131-14.
